# SDR AALA201712269040

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 32,315 hours, 11,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY LIGHT WIRE BROKEN AT SEAT ROW 8ABC. INTERIM REPAIR WIRE SPLICE ACCOMPLISHED PER ESPM 20-43-10-02. EMERGENCY LIGHTS OPS CHECKS GOOD. FINAL REPAIR DEFERRED USING MEL PROCEDURES.  *** SUPPLEMENTAL REPORT TO BE ISSUED UPON COMPLETION OF FINAL CORRECTIVE ACTION. *** (OPEN)
